pregnant - 4 yrs on combivir and stocrin and changing to aluvia
Feb 14, 2010
Hallo Doctor, Am in south africa. I have been on stocrin and combivit since mid 2006. Now i want to have a child/become pregnant. My doctor says efavirenz aint good for pregnancy hence changing me from combivir/stocrin to aluvia/combivir. Will i have any side effects. Can i go back to my first regime (combivir/stocrin) after delivery. Aluvia has too many pills to take. Thanks
Response from Dr. Henry
Aluvia (Kaletra in US) is one of the recommended HIV drugs for pregnancy. I have followed scores of pregnant HIV+ pregnant on Aluvia based regimens and they have generally done fine (mom and baby). Side effects are usually stomach related (loose stools and gas/fullness). You can go back to the Stocrine after delivery in most situations-good luck with the switch and your pregnancy plans. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Pain In Penis After Reused Needle Worried I Have HIV
- White Bumps On Penis After Sex With Hooker Worried I Have HIV
- White Tongue After Open Mouth Kissing Worried I Have HIV
- Can Hepatitis Cause Excessive Saliva At Night?
- Can I Get Hepatitis C From A Bite Wound?
- Can Someone Get Std If They Get Fingered?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.